Linear-time algorithm for the edge-colorability of a graph with prescribed vertex types

Tuza, Zsolt and Voloshin, V. (2003) Linear-time algorithm for the edge-colorability of a graph with prescribed vertex types. COMPUTER SCIENCE JOURNAL OF MOLDOVA, 11 (1). pp. 35-42.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3144

Update Item Update Item